Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is oxyelite a good appetite suppressant?

I am a 37 yr old and currently on 20 ml. of Celexa daily and continue to gain weight even though I excercise with running everyday. Can I take Oxyelite pro or any other appetite suppressants with the celexa. I am going to try to wean off of the celexa slowly but I want something to help me loose the weight I have gained.
Fri, 12 Dec 2014
Report Abuse
General & Family Physician 's  Response
HI, thanks for using healthcare magic

Medications can affect weight in different ways. They can affect appetite, satiety (fullness), metabolism of food, energy levels.

Since you are active , it is possible that there is an change in appetite and other areas mentioned.
You may want to look at the foods that you are using, weight gain can only occur if the input of calories is greater than the output of energy.

You may want to speak to your doctor about using the oxyelite with the celexa because it is a stimulant.
It may or may not cause problems.

I hope this helps
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Citalopram


Is oxyelite a good appetite suppressant?

HI, thanks for using healthcare magic Medications can affect weight in different ways. They can affect appetite, satiety (fullness), metabolism of food, energy levels. Since you are active , it is possible that there is an change in appetite and other areas mentioned. You may want to look at the foods that you are using, weight gain can only occur if the input of calories is greater than the output of energy. You may want to speak to your doctor about using the oxyelite with the celexa because it is a stimulant. It may or may not cause problems. I hope this helps